Fish oil/multivitamin side effect?
From a week ago, I've been taking the following
Nature's bounty Omega-3 Fish oil pill that has 260mg per pill. I'm suppose to take 3 of these but I only do 2.
Men's sport multivitamin pill which I take 2 a day.
Although it's embarassing to say, I've been going through some odd side effects which causes my urine to turn to a very BRIGHT yellow and increase my appetite. If it's important to say, it doesn't have a burning/tingling sensation. I also have to visit the restroom more than usual but I try to drink to make up for it to see if it would clear.
It isn't that I don't drink enough water. I drink maybe 8-9 glasses per day as recommended.. More on times I am exercising. I don't drink any soda/coffee. I do drink some orange juice,apple juice, green tea.
I am most definitely sure that it is not my diet as it's the same for the past few months. It's been clear since I've been taking these supplements.
The question is.. Should I stop taking these pills? Are these actually dangerous to my health?
Thanks for posts/advice!
Last edited by Mashi; 01-17-2011 at 07:29 PM.